Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matt_08

Accutane Advice plz

Accutane has helped my acne go away...after making it horribly worse... But now im cursed with a RED FACE due to red/purple marks...which actually looks worse then if i were to have acne.

I was wondering if maybe taking my "60mgs" every second day allowing a day break in between my regular dosage would help my skin heal faster???

I really want these red marks to go away :S I'm considering quitting my accutane treatment just so my face can heal as an alternate option...

some1 plz tell me whether this will actualyl help me or not

Share this post


Link to post
Share on other sites

What about taking a week break off accutane?? what effects would i expect? has anyone taken 7 days off accutane and noticed any differentce>?

Share this post


Link to post
Share on other sites

taking a break wont help, accutane stays in your system for 2 weeks, just stick it out, you would be pissed if your acne came back in a month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×